# SDR 20000714SH034

- Difficulty date: June 22, 2000
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N85861
- Make and model: Bbavia 11AC
- Aircraft serial: 11AC284
- System (JASC): 3250 · Landing Gear Steering System
- Part: Clip
- Part number: 2609
- Condition: Separated
- Location: Steering Spring
- Component: Tail Wheel, Maule
- Component part number: SFSP8A
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR CLIP PULLED OPEN ALLOWING STEERING SPRING TO COME LOOSE OF TAIL WHEEL STEERING HORN RESULTING IN A LOSS OF LEFT STEERING CONTROL.  (X)
